Journal of Jishou University(Natural Sciences Edition) ›› 2023, Vol. 44 ›› Issue (5): 1-5.DOI: 10.13438/j.cnki.jdzk.2023.05.001

• Mathematics •     Next Articles

Existence of Positive Solutions to Two-Point Boundary Value Problems of Fractional Differentional Equations Involving Caputo-Fabrizio Fractional Derivatives

WANG Lanfang   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2023-09-25 Published:2023-11-21

Abstract: Based on the Krasnoselskii fixed point theorem,existence of positive solutions to two-point boundary value problems for fractional differential equations involving the Caputo-Fabrizio derivative is discussed,and some sufficient conditions are established to ensure the existence of at least one positive solutions to the boundary problem.

Key words: fractional differential equations, Caputo-Fabrizio derivatives, boundary value problems, positive solutions, fixed points

WeChat e-book chaoxing Mobile QQ